# SDR AALA202003169020

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 81,930 hours, 29,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 285N001140
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SELECTED FLAP POSITION 1 AT 210KTS. LE SLAT DISAGREE EICAS MESSAGE ILLUMINATED. FLAP INDICATOR REMAINED IN THE UP POSITION. PERFORMED APPORIATED CHECKS AND LANDED.  EMERGENCY DECLARED. REMOVED AND REPLACED FCU NO.2 AND PERFORMED OPS CHECK OF FLAPS. ***SUPPLEMENTAL ACTION: SECT 5***(CLOSED)
